Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What could be the side effects of taking 3 Dolo 650 tablets at the same time?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Hi, I have 3 dolo 650 tablets at a time last night.Please let me know what would be serious complication.Do i need to visit hospital.
Posted Wed, 1 Jan 2014 in General Health
Answered by Dr. Prasad 1 hour later
Brief Answer: Complications are unlikely.. Detailed Answer: Hi, Paracetamol (Dolo) is considerably a safe drug. The toxic doses widely vary between individuals. On an average most individuals are able to tolerate a dose of 4gm in a day. Therefore I don't think you would experience undue events after 3 x 650mg tablets. You need not be worried. Avoid taking any more paracetamol. Use antacids such as mucaine gel 5ml before food for couple of days. You can report to a doctor if you experience abdominal pain, nausea, dizziness or bleeding from any surface. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor